Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On diet regmin. Mucus discharge during bowel movement. What is going on?

i defecate mucus only.icant defecate stool properly seince i begain a diet regmin.i started by taking (super slim)tablets for 10 days only then i stopped it from about 3 weeks or my diet regmin i eat every thing but in small amounts.i dont know why i cannt defecate even i feel fullness and why i defecate only mucus
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern for your health the medicine that you are taking for slim this need to be stopped because this is not the reason for your mucus in stool but this is not good for health, no need to change in the diet, have routine diet, drink more water, do no apply any force at the time of defecation, and even no need to take any medicine for the mucus this would come around soon, take care and have nice day.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor